# SDR C2XA08RI055

- Difficulty date: April 19, 2008
- Submitted: April 30, 2008
- Operation: Air carrier
- Aircraft: N16149
- Make and model: Emb EMB-145XR
- Aircraft serial: 145753
- Aircraft time: 13,176 hours, 7,018 cycles
- System (JASC): 2612 · Fire Detection
- Part: Switch
- Part number: M8373110271
- Condition: Inoperative
- Location: Fire Detection
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT 2053 - EWR - FLIGHT CREW REPORTED BAG FIRE DETECTION LIGHT INOPERATIVE.  EWR MX REMOVED AND REPLACED TEST SWITCH AND RELAY AND PERFORMED OPERATIONAL CHECK SUCCESSFULLY.  AIRCRAFT WAS APPROVED TO RETURN TO SERVICE.
